Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lack of appetite, feeling pressure in rectum. Taking metrogyl and entroquinol. Prescribed with Librax, Rantac and Vizylac. Proper medication?

Hello, I am 33 years old lady. I have lost my appetite from last two months. I am taking metrogyl & entroquinol for last 10 days. But I also feel like going to toilet every now & then as I feel pressure in my rectum . I have now precribed to take Librax , Rantac, O2 & Vizylac for 10 days for these symptoms. Please advise
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to gealth care magic forum. Your symptoms suggest some infection in the g.i.tract.
As you are having loss of appetite as well it is better to use antibiotics as parenteral drugs
will be better. If you are comfertable with present treatment. it is also good combination. Besides
i advise you some diet recomendations as Take more of curd with food. Avoid takig spices chillies
non vegeterian foods fruits juices and junk foods. i hope my answers are satisfactory to you. wish
you a quick recovery.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor